# SDR ARWA981128

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN LIGHT DID NOT COME ON WHEN GEAR WAS EXTENDED.  T/S FOUND DOWNLOCK SWITCH CANNON PLUG NOT SECURED.  SECURED CANNON PLUG ON DOWNLOCK SWITCH, OPS NORMAL WITH GEAR SWING IAW 32-60-00.
